# SDR C8GA20040001

- Difficulty date: February 3, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 55,442 hours, 30,260 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tension Spring
- Condition: Weak
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, KIAS 225 A/C EXPERIENCE AIRFRAME VIB.  ADVISED CCIA FLT FOLLOWING & ATC OF PROBLEM & AIR TURNBACK.  NO EMERGENCY ACTION TAKEN & A/C LANDED W/O INCIDENT.  A/C INSPECTED & FOUND INBRD FLAPS ECCENTRICS NUT MISSING.  REPLACED & ADJUST ECCENTRICS PER B727 MM.  INSPECTED ALL FLT SURFACES, NO DEFECTS NOTED.  A/C RETURNED TO SERVICE.   DURING CLIMB, KIAS 225 NOTED AIRFRAME VIB MORE THAN PREVIOUS FLT. INFORMED CCIA FLT FOLLOWING, NOTIFIED ATC & A/C DIVERTED & LANDED W/O INCIDENT. A/C INSPECTED PER B727 MM INFLT VIBRATION TROUBLESHOOTING & FOUND A WEAK TENSION SPRING ON RT INBRD AFT FLAP. REPLACED TENSION SPRING IAW MM. LAF ACCOMPLISHED SATISFACTORY, NO VIB NOTED. A/C RETURNED TO SERVICE. (K)
